MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK? ADVANCER; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK? ADVANCER; CATHETER, CORONARY, ATHERECTOMY
Model Number H80222782001A0
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that failure to lock on wire occurred.A rotablator was selected for use.During preparation, outside the patient, it was noted that the guidewire could connect to the advancer but not lock.The procedure was completed with another of the same device.There were no patient complications ad the patient was stable following the procedure.

Brand Name
ROTALINK? ADVANCER
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25351178
Report Number2124215-2026-29217
Device Sequence Number21414142
Product Code MCX
UDI-Device Identifier08714729317739
UDI-Public(01)08714729317739(17)271201(10)38081667
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH80222782001A0
Device Catalogue NumberH80222782001A0
Device Lot Number0038081667
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Supplement Date Received by Manufacturer06/14/2026
Initial Report FDA Received Date06/01/2026
Supplement Report FDA Received Date07/09/2026
Date Device Manufactured12/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Patient Weight80 KG